# SDR GTIA030707

- Difficulty date: September 12, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN DELAMINATED FLOOR BOARD MAIN CABIN RT INBOARD STATION 1193.  FABRICATED FLOORBOARD.  (M)
